# SDR ASOA20140317027

- Difficulty date: March 17, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Aircraft time: 33,582 hours, 25,830 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED F/O MFD WENT BLANK FOLLOWED BY ELECTRICAL BURNING ODOR. MAINTENANCE INSPECTED COCKPIT ELECTRICAL WIRING AND NO DEFECTS WERE FOUND.  OPEN
